U.S. doctors online nowAsk doctors free
Minneapolis, MN
A 15-year-old female asked:

i took plan b about 3 weeks ago and i've been having a lot of discharge. also it smells different. not bad just different. do the hormones cause this?

1 doctor answer2 doctors weighed in
Dr. David Sneid
Endocrinology 41 years experience
No: these symptoms are not due to plan B. If concerned, check w/your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 31, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.